Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 108, NWS Birmingham, AL

May 2, 2009Fayette County, Tuscaloosa County, Walker County, Alabama

NWS Birmingham, AL issued this tornado warning at May 2, 2009, 6:02 PM CDT for Fayette County, Tuscaloosa County, Walker County, Alabama. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2009, 6:02 PM CDT (23:02 UTC)
Expired
May 2, 2009, 7:00 PM CDT
In force
58 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Tuscaloosa County, AL, Walker County, AL

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 6:41 PM CDTHAIL 13 Sw Berry, ALBERRY JUNCTION HWYS 13/18
May 2, 6:47 PM CDTHAIL 1.75Berry, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 022302
TORBMX
ALC057-125-127-030000-
/O.NEW.KBMX.TO.W.0108.090502T2302Z-090503T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WALKER COUNTY IN CENTRAL ALABAMA...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF FAYETTE...
  NORTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 700 PM CDT

* AT 559 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BELK...OR 6 MILES
  SOUTHWEST OF FAYETTE...MOVING EAST AT 20 MPH.

  ANOTHER RADAR DETECTED TORNADO WAS 3 MILES NORTH OF BERRY...MOVING 
  EAST AT 20 MPH.  THIS STORM WILL MOVE INTO SOUTHWEST WALKER COUNTY 
  AFTER 610 PM. 

* THE TORNADO WILL BE NEAR...
  FAYETTE BY 605 PM CDT...
  FAYETTE BY 610 PM CDT...
  BANKSTON BY 635 PM CDT...
  BERRY BY 645 PM CDT...
  BOLEY SPRINGS BY 700 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3384 8723 3350 8729 3355 8794 3381 8794
TIME...MOT...LOC 2259Z 274DEG 18KT 3362 8788

$$

03
3 follow-up statements
000 
WWUS54 KBMX 022318
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT SAT MAY 2 2009

ALC057-125-127-030000-
/O.CON.KBMX.TO.W.0108.000000T0000Z-090503T0000Z/
TUSCALOOSA AL-FAYETTE AL-WALKER AL-
618 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
WALKER...FAYETTE AND NORTH CENTRAL TUSCALOOSA COUNTIES...

AT 616 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF FAYETTE...
MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  NEW LEXINGTON AND BANKSTON BY 635 PM CDT...
  BERRY BY 645 PM CDT...
  BOLEY SPRINGS...7 MILES WEST OF WHITSON...8 MILES SOUTH OF WEST
  CORONA AND 8 MILES SOUTH OF CORONA BY 700 PM CDT...

ANOTHER TORNADO WAS BEING DETECTED BY THE NATIONAL WEATHER SERVICE 5 
MILES NORTHWEST OF OAKMAN...MOVING TO THE EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3381 8786 3384 8723 3350 8729 3354 8785
TIME...MOT...LOC 2316Z 274DEG 18KT 3361 8778

$$

03
000 
WWUS54 KBMX 022332
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT SAT MAY 2 2009

ALC057-125-127-030000-
/O.CON.KBMX.TO.W.0108.000000T0000Z-090503T0000Z/
TUSCALOOSA AL-FAYETTE AL-WALKER AL-
632 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
WALKER...SOUTHEASTERN FAYETTE AND NORTH CENTRAL TUSCALOOSA
COUNTIES...

AT 631 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW LEXINGTON...OR 9 MILES
SOUTHEAST OF FAYETTE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BANKSTON...BOLEY SPRINGS AND BERRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3354 8778 3377 8777 3384 8723 3350 8729
TIME...MOT...LOC 2331Z 278DEG 12KT 3360 8774

$$

03
000 
WWUS54 KBMX 022344
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT SAT MAY 2 2009

ALC057-125-127-030000-
/O.CON.KBMX.TO.W.0108.000000T0000Z-090503T0000Z/
TUSCALOOSA AL-FAYETTE AL-WALKER AL-
644 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
WALKER...SOUTHEASTERN FAYETTE AND NORTH CENTRAL TUSCALOOSA
COUNTIES...

AT 643 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW LEXINGTON...OR 12 MILES
SOUTHEAST OF FAYETTE...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  BERRY BY 655 PM CDT...
  BOLEY SPRINGS AND 9 MILES SOUTHWEST OF WEST CORONA BY 700 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3355 8769 3376 8770 3384 8723 3350 8729
TIME...MOT...LOC 2344Z 274DEG 14KT 3360 8766

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 2, 2:53 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 2, 2:53 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT SAT MAY 2 2009

.DISCUSSION...

FAIRLY WET PATTERN WILL REMAIN IN PLACE THROUGH THE FORECAST PERIOD.
CURRENTLY TWO SEPARATE BOUNDARIES ARE IN PLACE ACROSS THE SOUTHEAST.
THE FIRST...MORE SYNOPTIC SCALE...CONTINUES TO BE THE FRONTAL
BOUNDARY TO THE NORTH OF US. LOOKING AT RADAR...ANOTHER MCS HAS
DEVELOPED ALONG THAT BOUNDARY AND WILL SLOWLY WORK INTO THE WESTERN
PORTIONS OF THE AREA AND THEN SLIDE THROUGH MUCH OF CENTRAL ALABAMA
THIS AFTERNOON. AT THE SAME TIME A SECOND...MORE MESOSCALE BOUNDARY
HAS SET UP SHOP GENERALLY ALONG AND SOUTH OF AN ANNISTON TO SELMA
LINE. HERE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FIRE UP. BOTH
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
SEVERE WEATHER THIS AFTERNOON. THE MAIN THREATS FOR BOTH OF THESE
AREA WILL BE DAMAGING WINDS AND HAIL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT AS DESCENT SHEAR SPREADS AS FAR SOUTH AS DALLAS
COUNTY.

ON SUNDAY...THE MAIN FRONTAL BOUNDARY WILL SLOWLY DRIFT SOUTHWARD
AND A SURFACE LOW WILL SWING UP AND ALONG THE BOUNDARY. AS THE FRONT
MOVES SOUTHWARD DURING THE DAY...SURFACE HEATING SHOULD LEAD TO A
QUITE UNSTABLE AIRMASS ACROSS CENTRAL ALABAMA. DAMAGING WINDS AND
HAIL WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES CAN NOT
BE RULED OUT...ESPECIALLY THE CLOSER TO THE BOUNDARY A STORM FIRES
UP. RIGHT NOW...MODELS ARE INDICATING CAPE VALUES TO BE BETWEEN 700
AND 1500 J/KG...LIFTED INDEX VALUES OF -3 TO -5...PW OF 1.5 TO 2
INCHES. THE BIG QUESTION IS GOING TO BE TIMING. MODELS ARE HINTING
AT MAYBE SOME ISOLATED ACTIVITY SUNDAY AFTERNOON ACROSS CENTRAL AND
SOUTHERN SECTIONS OF THE STATE WITH THE MAIN LINE WORKING INTO
NORTHWESTERN SECTIONS BY LATE AFTERNOON. ACTIVITY WILL CONTINUE TO
BE ENHANCED THROUGH THE EVENING HOURS AS THE FRONT DRIFTS SOUTH.
MAIN CONCERN WITH THIS IS THAT SOME OF THE BETTER LIFT AND CHANCE
FOR SEVERE WEATHER WILL BE DURING THE LATE EVENING AND INTO THE
OVERNIGHT HOURS. CURRENTLY SPC HAS MOST OF CENTRAL ALABAMA UNDER A
SLIGHT RISK...SO STAY TUNED.

THE BOUNDARY SLIDES SOUTH BY TUESDAY...BUT THEN A NEW BOUNDARY WORKS
IN BY WEDNESDAY AND WILL STALL OUT ACROSS NORTHERN AND CENTRAL
ALABAMA.

&&

.AVIATION...18Z TAF DISCUSSION.

STILL EXPECTING WIDESPREAD SHOWERS AND STRONGER THUNDERSTORMS TO
MOVE INTO THE AREA FROM THE NORTHWEST LATER THIS AFTERNOON FOR THE
NORTHERN SITES.  EXPECT SOUTHWEST WINDS TO CONTINUE AND A LOWERING
OF CEILINGS AND VIS AS SHOWERS MOVE OVERHEAD.  LINGERING RAIN AND
EMBEDDED THUNDER COULD LAST THROUGH MUCH OF THE EVENING AND
OVERNIGHT PERIOD.  THE SOUTHERN SITES WILL HAVE JUST ISOLATED
SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON...BUT ISOLATED
SHOWERS WILL LIKELY CONTINUE TO LINGER THROUGH THE EVENING AND
OVERNIGHT.  CLOUD COVER WILL GENERALLY LOWER THROUGH THE OVERNIGHT
AS PERSISTENCE FROM THE PREVIOUS OVERNIGHT OBS INDICATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  79  60  74  54 /  70  60  80  50  20
ANNISTON    62  81  63  75  56 /  60  50  70  60  30
BIRMINGHAM  66  80  64  75  56 /  60  60  80  50  20
TUSCALOOSA  66  82  63  74  57 /  60  60  80  50  20
CALERA      66  82  64  77  58 /  50  50  70  50  20
AUBURN      63  84  65  80  61 /  30  30  40  70  40
MONTGOMERY  66  86  66  81  60 /  20  30  50  70  30
TROY        64  85  66  82  62 /  20  20  30  60  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07/07/07
Hazardous weather outlook, May 2, 12:15 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT SAT MAY 2 2009

ALZ011>015-017>050-031715-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1215 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS AND WIDESPREAD
HEAVY RAINFALL AFTER 2 PM ACROSS AREAS ALONG AND NORTH OF A
LIVINGSTON...TO CLANTON...TO LAFAYETTE LINE. THE PRIMARY THREAT WILL
BE DAMAGING STRAIGHT LINE WINDS AND HAIL.  SOUTH OF THIS
LINE...EXPECT ISOLATED SEVERE THUNDERSTORMS FROM 2 PM UNTIL 9
PM...WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH
MIDNIGHT SUNDAY NIGHT.  THE MAIN THREAT AT THIS TIME IS DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...BUT ISOLATED TORNADOES CANNOT BE
RULED OUT.

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY AS A WEAK COLD
FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TODAY AND AGAIN ON SUNDAY AND MONDAY.

In the hours before

Local storm report, May 2, 5:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     FUNNEL CLOUD     3 W FAYETTE             33.69N 87.88W
05/02/2009                   FAYETTE            AL   PUBLIC

            NEAR MT VERNON HWY 18

&&

MBAER
Local storm report, May 2, 5:10 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             7 SW VERNON             33.69N 88.20W
05/02/2009  E1.75 INCH       LAMAR              AL   LAW ENFORCEMENT

            NEAR BAXTER

&&

MBAER
Local storm report, May 2, 5:18 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          3 NW FAYETTE            33.72N 87.87W
05/02/2009                   FAYETTE            AL   LAW ENFORCEMENT

            TORNADO REPORTED BY TWO LAW ENFORCEMENT OFFICERS NEAR
            COUNTY RD 107 AND HWY 18

&&

STEFKOVICH
Local storm report, May 2, 5:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FUNNEL CLOUD     5 S VERNON              33.69N 88.11W
05/02/2009                   LAMAR              AL   PUBLIC

            UNCONFIRMED TORNADO ON HWY 17, SKYWATCHER REPORT

&&

MBAER
Local storm report, May 2, 5:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             7 SE VERNON             33.69N 88.03W
05/02/2009  E1.00 INCH       LAMAR              AL   LAW ENFORCEMENT

            2MI NW KENNEDY

&&

MBAER
Local storm report, May 2, 5:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     7 SE VERNON             33.69N 88.03W
05/02/2009  E0 MPH           LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:11 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah49 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah49 min
May 2, 2:28 PM CDTTornado WarningBMXLamar, Marion47 min
May 2, 3:08 PM CDTTornado WarningBMXLamar, Marion40 min
May 2, 3:38 PM CDTSevere Thunderstorm WarningBMXLamar, Marion52 min
May 2, 3:47 PM CDTSevere Thunderstorm WarningBMXMarion, Winston43 min
May 2, 4:12 PM CDTTornado WarningBMXMarion, Winston30 min
May 2, 4:20 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar55 min
May 2, 4:31 PM CDTTornado WarningBMXFayette, Lamar59 min
May 2, 5:02 PM CDTTornado WarningBMXLamar28 min
May 2, 5:17 PM CDTTornado WarningBMXFayette58 min
May 2, 5:23 PM CDTTornado WarningBMXFayette, Lamar67 min
May 2, 5:33 PM CDTSevere Thunderstorm WarningBMXWalker, Winston42 min
May 2, 6:51 PM CDTTornado WarningBMXFayette, Tuscaloosa, Walker54 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.